# SDR UALA2012070203513

- Difficulty date: June 29, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 42,951 hours, 10,992 cycles
- Engine: Pwa PW4056
- System (JASC): 7300 · Engine Fuel and Control
- Part: Socket
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FAILED TO START ON TWO ATTEMPTS.  RIGHT ENGINE FUEL VALVE EICAS MSG PRESENT ALONG WITH ENGINE VALVE LIGHT ON PEDESTAL.  NO FUEL FLOW.  CHECKED WIRING FROM CUTOFF SWITCH, FOUND OKAY.  REPLACED CORRODED SOCKETS ON D8312 10 AND 14. WD76-11-11. RAN ENG 6 TIMES CONTINUOUS. STARTS NORMAL.
